# SDR A6WA200940048

- Difficulty date: January 28, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 13,199 hours, 12,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R31527221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SILL OF PAX DOOR ENTRANCE CORRODED.  R&R LOWER SILL OF PAX DOOR ENTRANCE IAW CRJ 200 SRM 51-42-06 AND 51-42-01.
